Advertisement

Acta Mathematica

, Volume 157, Issue 1, pp 1–22 | Cite as

The surfaceC−C on Jacobi varieties and 2nd order theta functions

  • Gerald E. Welters
Article

Keywords

Theta Function Jacobi Variety Order Theta Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Andreotti, A. &Mayer, A. L., On period relations for abelian integrals on algebraic curves.Ann. Scuola Norm. Sup. Pisa, 21 (1967), 189–238.MathSciNetMATHGoogle Scholar
  2. [2]
    Fay, J., On the even-order vanishing of Jacobian theta functions.Duke Math. J., 51 (1984), 109–132.CrossRefMATHMathSciNetGoogle Scholar
  3. [3]
    Fulton, W. &Lazarsfeld, R., On the connectedness of degeneracy loci and special divisors.Acta Math., 146 (1981), 271–283.MathSciNetMATHGoogle Scholar
  4. [4]
    van Geemen, B. & van der Geer, G.,Kummer varieties and the moduli spaces of abelian varieties. Preprint no 308, University of Utrecht, 1983.Google Scholar
  5. [5]
    Green, M., Quadrics of rank four in the ideal of a canonical curve.Invent. Math., 75 (1984), 85–104.CrossRefMATHMathSciNetGoogle Scholar
  6. [6]
    Griffiths, P. A. &Harris, J., On the variety of special linear systems on a general algebraic curve.Duke Math. J., 47 (1980), 233–272.CrossRefMathSciNetMATHGoogle Scholar
  7. [7]
    Grothendieck, A., Les Schémes de Hilbert. Séminaire Bourbaki no 221 (1960/61).Google Scholar
  8. [8]
    Gunning, R. C., Riemann surfaces and their associated Wirtinger varieties.Bull. Amer. Math. Soc., 11 (1984), 287–316.MATHMathSciNetCrossRefGoogle Scholar
  9. [9]
    Kempf, G., On the geometry of a theorem of Riemann.Ann. of Math., 98 (1973), 178–185.CrossRefMATHMathSciNetGoogle Scholar
  10. [10]
    Martens, H. H., A new proof of Torelli’s theorem.Ann. of Math., 78 (1963), 107–111.CrossRefMATHMathSciNetGoogle Scholar
  11. [11]
    Mumford, D.,Abelian varieties. Tata Institute, Oxford Univ. Press, Bombay, 1974.MATHGoogle Scholar
  12. [12]
    Mumford, D., Prym varieties I.Contributions to Analysis. Acad. Press, 1974.Google Scholar
  13. [13]
    —,Tata Lectures on Theta II. Progress in Math., no 43. Birkhäuser, Basel, 1984.MATHGoogle Scholar
  14. [14]
    Shokurov, V. V. Distinguishing Prymians from Jacobians.Invent. Math., 65 (1981), 209–219.CrossRefMATHMathSciNetGoogle Scholar
  15. [15]
    Teixidor, M., For which Jacobi varieties is Sing Θ reducible?J. Reine Angew. Math., 354 (1984), 141–149.MathSciNetMATHGoogle Scholar

Copyright information

© Almqvist & Wiksell 1986

Authors and Affiliations

  • Gerald E. Welters
    • 1
  1. 1.Universidad de BarcelonaBarcelonaSpain

Personalised recommendations